# SDR DALA1206499020

- Difficulty date: January 27, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 47,219 hours, 34,300 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Fitting
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR SUPPORT FITTINGS 2 EA ARE CORRODED.  REMOVED CORROSION ON SUPPORT FITTINGS PER MD80 SRM 52-01 PG 3 PARA 3 AND FOUND TO BE OUT OF LIMITS.  REPLACED SUPPORT FITTINGS PER 51-10-4 AT SAA DURING HMV ON N/R CARD 199306.
